MAUDE Adverse Event Report: MSD DEGGENDORF MFG CAPSTONE® SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MSD DEGGENDORF MFG CAPSTONE® SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 2991022
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Country of origin is china.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information received from healthcare provider via manufacturer representative regarding a patient with clinical id (b)(6), study id (b)(6) and incident type ae subevent number: 3.Primary diagnosis: stenosis description: low back pain onset date: 2024-10-14 outcome status: not recovered/ not resolved interventions: action subtype: ae result in hospitalization action result: no action subtype: any other action(s) taken action result: no action subtype: did the ae result in any treatment action result: yes action subtype: drug therapy action result: yes action subtype: physical therapy action result: yes site seriousness assessment: there is no congenital anomaly, death, disability, hospitalization, life threatening, medical intervention and severity of adverse event is mild.Site related assessment: it is probable related to posterior supplemental fixation system and not related to capstone peek spinal sy stem, tlif grafting, study procedure.Adverse event info: does the adverse event involve a lumbosacral spinal level: no diagnostics: action type: diagnostic action subtype: ct without contrast1 action result: internal fixation and the fusion device may become loose action date: 2025-06-19 action type: diagnostic action subtype: were any diagnostic test performed action result: yes event: it was reported that the patient suffered from lower back pain along with pain in the finger joints.Medication was prescribed for treatment.Additional information was received from manufacturer representative that there is no revision surgery planned or scheduled for the removal of loosened fusion device.Additional information was received that site related assessment: it is probable related to posterior supplemental fixation system, capstone peek spinal system and not relat ed to tlif grafting, study procedure.Additional information was received that via manufacturer representative that ct lumbar vertebral 3d imaging was done on (b)(6) 2025 and indicated possible loosening of the internal fixation and fusion cage.
 
Additional Manufacturer Narrative
D6a.Implant date is updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CAPSTONE® SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf,de 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf,de 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24374487
Report Number3011795235-2026-00008
Device Sequence Number14865433
Product Code MAX
UDI-Device Identifier00613994291004
UDI-Public(01)00613994291004(17)300314(10)H5746212
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K073291
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2991022
Device Catalogue Number2991022
Device Lot NumberH5746212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/25/2026
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian